# SDR SCNA20171111269

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 CREASE BEAM INNER CHORD HAS SEVERAL AREAS OF CORROSION FROM STA 967-995. REMOVED CORROSION FROM L-2 CREASE BEAM INNER CHORD SURFACE STA 967-945, FOUND ORIG T. 080" WITH .018" REMOVED, .062" REMAINING "OUT OF LIMITS". REMOVED & REPLACED INNER CHORD PNL 147A8540-7.
